# SDR AU990306

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143B
- Condition: Corroded
- Location: Bs 12975-14475
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRINGER NR 143B CORRODED IN AREA BETWEEN FUSELAGE STATIONS 12975 AND 14475.
